# SDR SWAA2024092730791

- Difficulty date: August 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FCB AFT SHIELD SUPPORT BS500+2 RBL 24.75 WL 156 (MARKED)<[01] REMOVED AND REPLACED FCB SHIELD SUPPORT BS500 TO BS 500A RBL 24.75 WL 156 IAW SRM 52-40-02-0G-0  AND DWG 143A0080 CARD COMPLETED;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
